# SDR FDEA201312243036

- Difficulty date: December 24, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51231
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING BS 1200 FLOORBEAM FOR REPLACEMENT, A DOUBLE DRILLED HOLE WAS FOUND THAT CAUSED SEAT TRACK TO CRACK WHEN REMOVING FLOORBEAM. INSTALLED NEW SEAT TRACK IAW SRM 51-40-05 AND SRM 51-40-08.
